# SDR SWAA2025071490409

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 13,606 hours, 6,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; BATTERY PACK M1670 FAILED CAPACITY TEST.   R&R PASSENGER CABIN BATTERY PACK M1670 IAW AMM 33-51-06.
